4th cycle 2nd reaction to carbo

Well today was my 4th cycle on carbo/gem had reaction on cycle 3.. redness.. pains in chest so was stopped at 260... so today different symptoms... itching hands'feet very bad... redness of neck.. very red hands and arms.. so this cycle stopped at 210.. chemo nurse said oncologist prob wont give it me again but have to wait to see her wednesday but last year i had carbo/taxol and was really good no issues.. hope all you lovely ladies are ok and sending you all big hugs.. have a lovely weekend xxxxx

4 Replies

oldestnewest
  • Hi Trace. Its not uncommon to have a reaction to carbo apparently so they maynot give it to you again. Mine was stopped after a reaction and its not now sonething I can have again . Hope you are doing ok xx Kathy xx

  • I had exactly the same and was told I couldn't have carbo again and if I needed it would have to be Cisplatin, lots of love, Claire xx

  • Hi. I reacted twice to carboplatin so was changed to cisplatin, which worked at first but stopped and I'm now on caelyx which is fine and my CA 125 has started to fall, CT scan next week. So there are a few other options for you still. Apparently they sometimes infuse the carboplatin very very slowly as well and that works for some people.

  • Hi thanx for your reply yesterday they infused it slowly as had reaction on cycle 3 ive got oncolgist wed 19th so see wat she says the chemo nurse asked if id had my steriods the night before and 1st thing yest morning to take before my chemo but i had't bein given them so i was wondering if they had bein in my system would i have had a reaction.. guess only oncologist will no that have a good wkend sending u hugs xxx let me no how your scan goes nxt week xxx

You may also like...